Perhaps some of you have read my previous thread titled "Using remicade to wean off entocort", and I was just wondering now if its the actual remicade causing some of the low-grade nausea and fatigue. The day of the infusion, I felt totally fine, and I also realized that they gave me some hydrocortisone in the IV so that may have helped me feel a bit better that day. But its already 4 days into the first infusion and I am noticing that i have a weakened appetite and almost some nausea, which started the day after the infusion. I did go down to 6mg entocort per day from 9mg...but after 2 days I took 9mg this morning and I haven't noticed much improvement at all. So my question is, can remicade actually make you feel worse? am i reacting to the remicade? Or will this go away in a week or so? My appt with my GI is next week so im happy about the scheduling of this all, but I was hoping for some support from this site if possible. Its just a bit discouraging hearing how this is supposed to be a great medication for alot of people, then having to feel worse afterwards. Thanks all.